# SDR IPXA2017050916928

- Difficulty date: May 7, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Stud
- Part number: ARB0022503
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT OTBD AILERON ACTUATOR MOUNT STUD IS RUSTED, HALF SHEARED.  REMOVED AND REPLACED ALL THE OTBD AILERON ACTUATOR MOUNT STUDS IAW DWG.ARB7411.
